Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Perfectly symmetric two-dimensional integration formulas with minimal numbers of points

Authors: Philip Rabinowitz and Nira Richter
Journal: Math. Comp. 23 (1969), 765-779
MSC: Primary 65.55
MathSciNet review: 0258281
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Perfectly symmetric integration formula of degrees 9–15 with a minimal number of points are computed for the square, the circle and the entire plane with weight functions exp $( - ({x^2} + {y^2}))$ and exp $( - {({x^2} + {y^2})^{1/2}})$. These rules were computed by solving a large system of nonlinear algebraic equations having a special structure. In most cases where the minimal formula has a point exterior to the region or where some of the weights are negative, ’good’ formulas, which consist only of interior points and have only positive weights, are given which contain more than the minimal number of points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society